# SDR ASOA2016052414877

- Difficulty date: May 24, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 36,758 hours, 33,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE IS CRACKED AT RBL 27.50 AND RBL 9.50 BETWEEN WL 73.50 AND WL 120.43.  COMPLIED WITH ECTC REO 601R-53-61-1285 10 AND ECTC REO AND GREO 601R-53-61-12-85, REV D, COMPLIED WITH ECTC REO 601R-53-61-1285 11 AND GREO 601R-53-61-1285, REV D.
